MathSciNet Relay Station
MathSciNet bibliographic data
MR581298 58E05 (49F05)
Cerami, Giovanna An existence criterion for the critical points on unbounded manifolds. (Italian) Istit. Lombardo Accad. Sci. Lett. Rend. A 112 (1978), no. 2, 332–336 (1979).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement